VOL. 71 · NO. 2 | April, 2019
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 71 (2), (April, 2019)
No abstract available
Articles
Mamoru DOI, Naoto YOTSUTANI
J. Math. Soc. Japan 71 (2), 349-382, (April, 2019) DOI: 10.2969/jmsj/77007700
KEYWORDS: Ricci-flat metrics, $\operatorname{Spin}(7)$-structures, gluing, doubling, 53C25, 14J32
Martin T. BARLOW, Mathav MURUGAN
J. Math. Soc. Japan 71 (2), 383-412, (April, 2019) DOI: 10.2969/jmsj/77057705
KEYWORDS: boundary Harnack principle, elliptic Harnack inequality, 31B25, 31B05
Marco Antonio Lázaro VELÁSQUEZ, Henrique Fernandes DE LIMA, Jonatan Floriano DA SILVA, Arlandson Matheus Silva OLIVEIRA
J. Math. Soc. Japan 71 (2), 413-428, (April, 2019) DOI: 10.2969/jmsj/78317831
KEYWORDS: Hyperbolic space, closed hypersurfaces, higher order mean curvatures, strong $(r,k,a,b)$-stability, geodesic spheres, 53C42, 53A10
Masamichi HAMANA
J. Math. Soc. Japan 71 (2), 429-449, (April, 2019) DOI: 10.2969/jmsj/78307830
KEYWORDS: completely positive isometry, matrix algebra, operator system, 46L07, 46B04
Alexander I. BUFETOV, Andrey V. DYMOV, Hirofumi OSADA
J. Math. Soc. Japan 71 (2), 451-469, (April, 2019) DOI: 10.2969/jmsj/78397839
KEYWORDS: Point processes, Determinantal processes, logarithmic derivative, infinite-dimensional diffusion, Palm measure, 60G55, 60J60
Yusuke SAWADA, Shigeru YAMAGAMI
J. Math. Soc. Japan 71 (2), 471-481, (April, 2019) DOI: 10.2969/jmsj/78387838
KEYWORDS: W*-bimodule, Bicategory, involution, 46L10, 18D10
Shintarô KUROKI
J. Math. Soc. Japan 71 (2), 483-513, (April, 2019) DOI: 10.2969/jmsj/79177917
KEYWORDS: GKM graph, GKM manifold, torus degree of symmetry, 57S25, 94C15
Hongxing CHEN, Changchang XI
J. Math. Soc. Japan 71 (2), 515-554, (April, 2019) DOI: 10.2969/jmsj/78477847
KEYWORDS: derived category, Gorenstein ring, homological subcategory, recollement, weak tilting modules, tilting modules, 18E30, 16G10, 13B30, 16S10, 13E05
Zbigniew SZAFRANIEC
J. Math. Soc. Japan 71 (2), 555-567, (April, 2019) DOI: 10.2969/jmsj/79217921
KEYWORDS: singularities, bifurcations, cusps, 14P15, 58K05
Árpád BÉNYI, Lucas CHAFFEE, Virginia NAIBO
J. Math. Soc. Japan 71 (2), 569-587, (April, 2019) DOI: 10.2969/jmsj/79327932
KEYWORDS: strongly singular bilinear operators, Calderón–Zygmund operators, bilinear pseudodifferential operators, 35S05, 47G30, 42B20, 42B15
Toshinori KOBAYASHI
J. Math. Soc. Japan 71 (2), 589-597, (April, 2019) DOI: 10.2969/jmsj/78297829
KEYWORDS: Cohen–Macaulay approximation, delta invariant, Ulrich ideal, 13A30, 13C14, 16G50
Takahiro SHIBATA
J. Math. Soc. Japan 71 (2), 599-634, (April, 2019) DOI: 10.2969/jmsj/79157915
KEYWORDS: canonical height, dynamical degree, 37P30, 14G05
Hiroki NAKAJIMA
J. Math. Soc. Japan 71 (2), 635-650, (April, 2019) DOI: 10.2969/jmsj/78177817
KEYWORDS: metric measure space, Lipschitz order, 1-measurement, Isoperimetric inequality, observable diameter, 53C23, 53C20
Eric BAHUAUD, Boris VERTMAN
J. Math. Soc. Japan 71 (2), 651-688, (April, 2019) DOI: 10.2969/jmsj/78147814
KEYWORDS: incomplete edge metrics, Yamabe flow, long-time existence, 53C44, 58J35, 35K08
Back to Top